Correlation Immunity and Resiliency of Symmetric Boolean Functions
Dawson, Edward & Wu, Chuan (2004) Correlation Immunity and Resiliency of Symmetric Boolean Functions. Theorectical Computer Science Journal, 312(2), pp. 321-335.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||17 Jun 2009 14:09|
|Last Modified:||29 Feb 2012 13:07|
Repository Staff Only: item control page